# SDR CALA2014072291494

- Difficulty date: July 20, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 71,147 hours, 10,006 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DETECTOR CHANNEL 1 EE SMOKE EE COOLING SMOKE DETECTOR CHANNEL 1 FAILS BITE CHECK.  STATUS MSG 01 ACTIVE ENG START HARD.  EE COOLING SMOKE DETECTOR HAS NO OUTPUT OR IS FAILED.  DB CARGO SMOKE DETECTOR CH 2 LOWER FWD MSG-2620070 ACTIVE ES HARD.  IAW FIM TASK 26-19-801 FAULT NOT ACTIVE ACP SYS TEST FWD CARGO SMOKE DETECTOR TEST PASSED.  IAW DF0413 MSG MAY BE INTERMITTENT.
